MathSciNet Relay Station
MathSciNet bibliographic data
MR1600148 06B10 (06B05)
Grätzer, George; Rival, Ivan; Zaguia, Nejib A correction to: "Small representations of finite distributive lattices as congruence lattices'' [Proc. Amer. Math. Soc. 123 (1995), no. 7, 1959–1961; MR1301499]. Proc. Amer. Math. Soc. 126 (1998), no. 8, 2509–2510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement